# SDR 05FDEA01629

- Difficulty date: June 21, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 48,336 hours, 28,937 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LBL 12 BS 480.  FABRICATED AND INSTALLED FLOORBEAM REPAIR LBL 12, BS 480 PER SRM 53-10-08 FIG 3
